RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 11, Pages 1603–1614 (Mi zvmmf2319)  

This article is cited in 3 scientific papers (total in 3 papers)

The $2$-factor method and multipoint boundary value problems

A. F. Izmailov

Moscow

Full text: PDF file (1000 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:11, 1291–1299

Bibliographic databases:

Document Type: Article
UDC: 517.977
MSC: Primary 65L10; Secondary 34B15, 47J25
Received: 23.06.1994

Citation: A. F. Izmailov, “The $2$-factor method and multipoint boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 35:11 (1995), 1603–1614; Comput. Math. Math. Phys., 35:11 (1995), 1291–1299

Citation in format AMSBIB
\Bibitem{Izm95}
\by A.~F.~Izmailov
\paper The $2$-factor method and multipoint boundary value problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 11
\pages 1603--1614
\mathnet{http://mi.mathnet.ru/zvmmf2319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1365507}
\zmath{https://zbmath.org/?q=an:1026.65511}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 11
\pages 1291--1299
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UC17200001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2319
  • http://mi.mathnet.ru/eng/zvmmf/v35/i11/p1603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, A. A. Tret'yakov, “On a local regularization of some classes of nonlinear operator equations”, Comput. Math. Math. Phys., 36:7 (1996), 835–846  mathnet  mathscinet  zmath  isi
    2. A. F. Izmailov, “On higher-order methods for finding singular solutions of nonlinear operator equations”, Comput. Math. Math. Phys., 36:5 (1996), 569–576  mathnet  mathscinet  zmath  isi
    3. A. F. Izmailov, A. A. Tret'yakov, “Methods for finding singular solutions of nonlinear operator equations in the absence of 2-regularity”, Comput. Math. Math. Phys., 37:10 (1997), 1117–1122  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:95
    Full text:33
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019